question-icon

Suggest treatment for anxiety

default
Posted on Mon, 11 Sep 2017
Question: Hi, I suffer from anxiety from time to time brought on by stressful events. This can turn to depression mild no energy no XXXXXXX no shower and sleep too much. Been to Dr. and got Cipramil which I found good. I became well again and my circumstances changed for the better and tapered off Cipramil. We are talking about 14 months well. Now I feel the anxiety starting in my stomack and dry mouth, worry oveer my daughter!! 10mg dose previously. What do you think? Marian
doctor
Answered by Dr. Alexander H. Sheppe (1 hour later)
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

Given your anxiety symptoms are returning, and the fact that cipramil was helpful in the past, I would recommend restarting it. The dose of 10mg is low and should not have any major side effects.

Please rate and close your answer when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2240 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for anxiety

Brief Answer: Consultation Detailed Answer: Hello, and thanks for your question. Given your anxiety symptoms are returning, and the fact that cipramil was helpful in the past, I would recommend restarting it. The dose of 10mg is low and should not have any major side effects. Please rate and close your answer when you are finished and satisfied. In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers